# SDR JJBA20250818043

- Difficulty date: July 15, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 39,606 hours, 28,027 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPLOCK NLG STRUCTURE, LH AND RH SUPPORT ANGLE FOUND CRACKED. UPLOCK NLG STRUCTURE LH AND RH SUPPORT ANGLE REMOVED AND REPLACED
